# SDR FDEA201308181943

- Difficulty date: August 18, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11F
- Aircraft serial: 48476
- Aircraft time: 69,363 hours, 11,324 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: ARC2512504
- Condition: Corroded
- Location: Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD FLAP, OTBD AFT (FLAP SIDE) HINGE PIVOT OTBD BORE HAS CORROSION.  FOUND EXCEEDED LIMITS IAW CMM 57-52-03, REV 76.   REPAIRED IAW EA 1-5750-104705, PART 2, STEPS 1, 2, 4 AND 5.   REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 117.
